# SDR 98UAL900358

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT EMERGENCY EXIT LIGHT WILL NOT TURN OFF.  REPLACED POWER PACK.
